# SDR 96ZZZX4649

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- System (JASC): 3450 · Dependent Position Determining System
- Part: Indicator
- Part number: 066303402
- Condition: Errors
- Location: Cockpit Nav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IINDICATOR 50 DEGREES OFF.  NAVIGATOR WILL NOT RETRACT.
